Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Bulletin of the American Mathematical Society
Bulletin of the American Mathematical Society
ISSN 1088-9485(online) ISSN 0273-0979(print)

One-dimensional dynamics: The Schwarzian derivative and beyond


Authors: W. de Melo and S. van Strien
Journal: Bull. Amer. Math. Soc. 18 (1988), 159-162
MSC (1985): Primary 58F13; Secondary 54H20
MathSciNet review: 929092
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1985): 58F13, 54H20

Retrieve articles in all journals with MSC (1985): 58F13, 54H20


Additional Information

DOI: http://dx.doi.org/10.1090/S0273-0979-1988-15633-9
PII: S 0273-0979(1988)15633-9